Department : Mathematics
College : Science
Field : Ph.D - Mathematics
Academic : Associate Professor

Publications


Date : 07-16-2016
Visit : 110

1. H. Azadi, Wavelets, 2nd Student Conference, Khaje Nasir Tousi University, 5-7 January 1999, Tehran, Iran.
2. H. Azadi, Wavelets and Signal Processing, Second Joint Seminar On Applied Mathematics, Baku State University and Zanjan University, 4-6 October 2000, Zanjan, Iran .
3. H. Azadi, Signal Proccessing : Wavelets Background , Electrical Engineering Conference, 3-6 September, 2000, Shiraz, Iran.
4. M. Taghavi and H. K. Azadi, Some Notes on Asymptotic Behavior of Rudin-shapiro Polynomials, Int. J. Pure and Appl. Math., Vol 28, No. 2, pp. 197-202, 2006.
5. H. Azadi Kenary, Rudin-Shapiro Polynomials and It's Asymptotic Behaviors, Golchin Reyazi, Vol. 14, No. 2 pp.79-92, 2005.
6. H. Azadi Kenary, Asymptotic Behavior of Rudin-Shapiro Polynomials: A New Approach, Third International Conference of Applied Mathematics, August 12-18, 2006, Bulgaria.
7. M. Taghavi and H. Azadi , Some New Results On The Rudin-Shapiro Polynomials, J. Appl. Math. & Informatics Vol. 26(2008), No. 3 - 4, pp. 583 – 590.
8. Melvin Henriksen, E. Momtahan and H. Azadi, Algebras of real-valued measurable functions, The Consortium for Order in Algebra and Logic(OAL), May 5-8, 2008, University of Florida and Vanderbilt University, USA.
9. H. Azadi, M. Henriksen and E. Momtahan, Some Properties Of Algebras Of Real-Valued Measurable Functions, Acta Math. Hungar., 124 (1_2) (2009), 15_23. (ISI).
10. H. Azadi Kenary, On The Stability of A Pexiderial Functional Equation In Banach Spaces, Italian Journal of Pure and Applied Mathematics, to apear.
11. H. Azadi Kenary, Stability of A Pexiderial Functional Equation In Random Normed Spaces , Rend. Circ. Mat. Palermo (2011) 60:59–68.
12. H. Azadi Kenary, On The Stability of A Cubic Functional Equation In Random Normed Spaces, J. Math. Extension, Vol. 4, No. 1(2009), 1-11(ISC).
13. H. Azadi Kenary , Kh. Shafaat, H. Shafeei and G. Takbiri, Hyers-Ulam-Rassias Stability of The Apollonius Type Quadratic Mapping In RN-Space, J. Nonlinear Sci. Appl. 4(2011), No. 1, 110-119.
14. H. Azadi Kenary, Non-Archimedean stability of Cauchy-Jensen type functional equation, J. Nonlinear Anal. Appl., Vol.1 , No.2, 1-10, 2011.
15. H. Azadi Kenary , J. R. Lee and C. Park, Non-Archimedean stability of an AQQ functional equation , J. Compu. Anal. Appl. , Vol. 14, No.2, 211-227 , 20121. (ISI)
16. C. Park, H. Azadi Kenary and S. O. Kim, Positive-additve functional equations in C^*-algebra, Fixed Point Theory, 13(2012), No. 2, 613-622 (ISI).
17. H. Azadi Kenary and Y. J. Cho, Stability of mixed additive-quadratic Jensen type functional equation in various spaces, Computers Math. Appl., Vol. 61, Issue 9, 2704-2724, 2011. (ISI)
18. H. Azadi Kenary, On the Hyers-Ulam-Rassias stability of a functional equation in non-Archimedean and random normed spaces, Acta Universitatis Apulensis, Vol. 27, 173-186, 2011.
19. H. Azadi Kenary, H. Hoseini and A. Erami, Non-Archimedean approximation of quadratic functional equations, Appl. Math. Sci., Vol. 5, No. 56, 2789-2793, 2011.
20. D-H Boo, H. Azadi Kenary and C. Park, Functional equations in Banach modules and approximate algebra homomorphisms in Banach algebras, Korean J. Math., Vo. 19, No. 1, 33-52.
21. H. Azadi Kenary, H. Hoseini and A. Erami, Fixed point and RN- stability of functional equations, Int. J. Pure and Appl. Math Vol. 71, No. 4, 2011, 551-558
22. H. Azadi Kenary, J. R. Lee, D. Y. Shin and A. Erami, Stability of quadratic functional equations in RN-spaces, Int. J. Contemp. Math. Sci., vol. 6., no. 36, 1775-1781, 2011.
23. H. Azadi Kenary, D. Y. Shin, J. R. Lee and H. Hoseini, Fixed point and Hyers-Ulam stability of functional equations, Int. J. Math. Anal., vol. 5, no. 37, 1827-1833, 2011.
24. G. Rezaei, B. Vaseghi, R. Khordad and H. Azadi Kenary, Optical rectification coefficients of a two-dimensional quantum pseudodotsy stems, Physica E, 43(2011), 1853-1856. (ISI)
25. R. Khordad, G. Rezaei, B. Vaseghi, F. Taghizadeh and H. Azadi Kenary, Study of optical properties in a cubic quantum dot, Optical and Quantum Electronic, 2011(42):587-600. (ISI)
26. D. Y. Shin, A. Ghaffaripour , H. Hosini and E. Erami and H. Azadi Kenary,, Direct method and stability of additive functional equations in RN-spaces, Appl. Math. Sci., Vol. 5, 2011, No.77, 3847-3852.
27. H. Azadi Kenary, S. Y. Jang and C. Park, A fixed point approach to Hyers-Ulam stability of a functional equation in various normed spaces, Fixed Point Theory Appl., 2011:67. (ISI)
28. H. Azadi Kenary, J. R. Lee and C. Park, Nonlinear approxiamtion of an ACQ functional equation in NAN-spaces, Fixed Point Theory Appl. 2011, 2011:60 (ISI)
29. H. Azadi Kenary, Random approxiamtion of the additive functional equation of m-Applonus type, Acta Math. Scientia, 2012,32B(5) (ISI)
30. C. Park, Y. J. Cho and H. Azadi Kenary, Orthogonal stability of a generalized quadratic functional equation in non-Archimedean spaces , J. Compu. Anal. Appl. , Vol. 14, No.3, 526-535 , 20121. (ISI)
31. H. Azadi Kenary, S-Y Jang and C. Park, Approximation of an additive-quadratic functional equation in RN-spaces, J. Compu. Anal. Appl., Vol. 14, No.7, 1190-1209 , 2012. (ISI)
32. H. Azadi Kenary and Th. M. Rassias, Fuzzy Hyers-Ulam-Rassias stability of Jensen quadratic functional equations, Filomath(accepted). (ISI)
33. H. Azadi Kenary and C. Park, Direct and fixed point methods approach to the generalized Hyers – Ulam stability for a functional equation having monomials as solutions, Iranian J. Sci. Tech. : Transc. A, (2011) A4: 301-307.(ISI)
34. H. Azadi Kenary, Stability of a pexiderial functional equation in non-Archimedean normed spaces, Tamsui Oxford J. 28(2) (2012) 127-136
35. H. Azadi Kenary , C. Park and S. J. Lee, A Fixed Point Approach To The Fuzzy Stability of Generalized Jensen Quadratic Functional Equation, Journal of Comput. Anal. Appl., Vol. 14, No.6, 1118-1129 , 2012 (ISI).
36. H. Azadi Kenary , C. Park , H. Rezaei and S. Y. Jang, Stability of a Generalized Quadratic Functional Equation in Various Spaces: A Fixed Point Alternative Approach, Adv. Diff. Eq., 2011, 2011:62, 17 pages (ISI).
37. H. Azadi Kenary, H. Rezaei, S. Talebzadeh and S. J. Lee, Stabilities of cubic mappings in various normed spaces : Direct and Fixed Point Methods, J. Appl. Math., Volume 2012 (2012), Article ID 546819, 28 pages .(ISI).
38. H. Azadi Kenary, H. Rezaei, A. Ghaffaripour, S. Talebzadeh ,C. Park and J. R. Lee, Fuzzy Hyers-Ulam Stability of an Additive Functional Equation, J. Ineq. Appl. 2011, 2011:140, 13 pages(ISI).
39. H. Azadi Kenary, Approximate Additive Functional Equations in Closed Convex Cone, J. Math. Ext., Vol. 5, No. 2 (2), (2011), 51-65 (ISC).
40. H. Azadi Kenary and C. Park, On the generalized Hyers-Ulam stability of functional equation, WASJ(in press)(ISI).
41. H. Azadi Kenary, S. Y. Jang and C. Park, A fixed point approach to the Hyers-Ulam stability of a functional equation in various normed spaces, Fixed Point Theory Appl. 2011, 2011:67(ISI).
42. H. Azadi Kenary, Th. M. Rassias, H. Rezaei, S. Talebzadeh and W-G Park, Non-Archimedean Hyers-Ulam-Rassias stability of a non-linear additive-quadratic mapping, Discrete Dynamics in Nature and Society, Volume 2012, Article ID 824257, 19 pages, doi:10.1155/2012/824257 (ISI).
43. H. Azadi Kenary, Approximation of a Cauchy-Jensen additive functional equation in non-Archimedean normed spaces, Acta Math. Scientia, Volume 32, Issue 6, November 2012, Pages 2247-2258 (ISI).
44. H. Hoseini and H. Azadi Kenary, Stability of Cubic Functional Equations in Non-Archimedean Normed Spaces, Math. Sci., Vol. 5, No. 4 (2011) 321-336.
45. H. Azadi Kenary, RNS-Approximately Nonlinear Additive Functional Equations, To appear in J. Math. Ext., Vol. 6, No. 2, (2012), 1-10 (ISC).
46. H. Azadi Kenary, H. Rezaei, S. Talebzadeh and C. Park, Stability For The Jensen Equation In C*-Algebras: A Fixed Point Alternative Approach, Adv. Diff. Eq. 2012, 2012:17 (ISI).
47. H. Azadi Kenary, S. Talebzadeh, H. Rezaei, J. Lee and D.Y. Shin , Fuzzy Hyers-Ulam-Rassias Approximation Of A Mixed AQ Mapping, Journal of Inequalities and Applications 2012, 2012:64 (ISI).
48. M. Eshaghi Gordji, H. Azadi Kenary, H. Rezaei, Y. W. Lee and G.H. Kim, Solution and Hyers-Ulam-Rassias stability of generalized mixed type additive-quadratic functional equations in fuzzy Banach spaces, Abs. Appl. Anal., Volume 2012, Article ID 953938, 22 pages, doi:10.1155/2012/953938 (ISI).
49. H. Azadi Kenary, S. Talebzadeh, H. Rezaei, J.R. Lee and D. Y. Shin , Fuzzy Hyers-Ulam approximation of a mixed AQ mapping, J. Ineq. Appl. 2012, 2012:64, doi:10.1186/1029-242X-2012-64, (ISI)
50. H. Azadi Kenary, H. Rezaei, M. Ghirati and W-G. Park, NAN-RN HUR-Approximation of An CJA Mapping, J. Appl. Math., Volume 2012, Article ID 920573, 19 pages, doi:10.1155/2012/920573 (ISI).
51. H. Azadi Kenary, Hyers-Ulam-Rassias Stability of A Composite Functional Equation In Various Normed Spaces, Bull. Iran Math. Soc.(ISI).
52. H. Azadi Kenary, H. Rezaei, A. Ebadian and A.R. Zohdi, Hyers-Ulam-Rassias RNS-Approximation of Euler-Lagrange Type Additive Mappings, Math. Prob. Engin, Volume 2012, Article ID 672531, 15 pages, doi:10.1155/2012/672531 (ISI).
53. H. Azadi Kenary, Th.M. Rassias, H. Rezaei, S.J. Lee and A.R. Zohdi, Non-Archimedean and random Hyers-Ulam stability for a general additive functional equation, Abs. Appl. Anal., Volume 2012, Article ID 737214, 26 pages
doi:10.1155/2012/737214 (ISI).
54. H. Azadi Kenary, A. Ebadian, M. Eshaghi Gordji and H. Rezaei, Hyers-Ulam-Rassias stability of Jordan homomorphisms and Jordan derivations on fuzzy Banach algebras, J. Appl. Math., (ISI).
55. W-G. Park, A. Erami, H. Hoseini, A. Ghaffaripour and H. Azadi Kenary, Fuzzy stability of cubic functional equations: a fixed point alternative approach, Appl. Math. Sci., Vol. 6, 2012, no. 55, 2727 – 2734.
56. W-G. Park, A. Erami, H. Hoseini, A. Ghaffaripour and H. Azadi Kenary, Fuzzy stability of functional equations, Int. J. Math. Anal., Vol. 6, 2012, no. 29, 1423 – 1429.
57. Mostafa Osbouei, Madjid Eshaghi Gordji, Ali Ebadian, Gholamreza Asgari and Hassan Azadi Kenary, Stability and superstability of ternary homomorphisms and ternary derivations on ternary quasi Banach algebras, Advances in Difference Equations, 2012, 2012:80 (ISI)
58. H. Azadi Kenary, H. Rezaei, Y. Gheisari and C. Park, On the stability of set-valued functional equations with the fixed point alternative, Fixed Point Theory and Applications 2012, 2012:81 (ISI).
59. H. Azadi Kenary, H. Rezaei, Y. Gheisari, M. Eshaghi Gordji and D.Y. Shin, Almost Jordan homomorphisms and Jordan derivations associated to the parametric-additive functional equation on fuzzy Banach algebras, ADE, 2012, 2012:70 (ISI).
60. H. Azadi Kenary, H. Rezaei , M. Eshaghi Gordji C. Park and S.Og Kim, Approximate m-Lie homomorphisms and Jordan m-Lie homomorphisms associated to the parametric-additive functional equation on m-Lie algebras, ADE, 2012, 2012:125 (ISI).
61. H. Azadi Kenary, H. Rezaei, M. Sharifzadeh, D.Y. Shin and J.R. Lee, Non-Archimedean Hyers-Ulam-Rassias stability of m-variable functional equation, ADE, 2012, 2012:111 (ISI).
62. M. Madaddian, A. Ebadian, M. Eshaghi Gordji and H. Azadi Kenary, Approximately homomorphisms and derivations on random Banach algebras, Journal of Inequalities and Applications(ISI).
63. C. Park, H. Azadi Kenary and Th.M. Rassias, Hyers-Ulam-Rassias stability of the additive-quadratic mappings in non-Archimedean spaces, J. Inequal. Appli. 2012, 2012:174(ISI).
64. H. Azadi Kenary, A.R. Zohdi, M. Eshaghi Gordji, H. Rezaei and S. Og Kim, Fuzzy *-Homomorphisms and Fuzzy *-Derivations in Induced Fuzzy C*-Algebras, Advances in Difference Equations, 2012, 2012:147.
65. H. Azadi Kenary and Yeol Je Cho, HUR-Stability of a Generalized Apollonius Type Quadratic Functional Equation in Non-Archimedean Banach Spaces, Mathematical Sciences(accepted).
66. H. Azadi Kenary and Yeol Je Cho, Non-Archimedean Stability of The Quadratic Functional Equation: Direct and fixed point methods, Annali dell'Università di Ferrara(accepted).
67. H. Azadi Krenary and Choonkil Park, Approximate Mixed Type Additive-Quadratic Functional Equation In RN-Spaces, Annals of the Alexandru Ioan Cuza University – Mathematics(accepted)(ISI).
68. H. Azadi Kenary, Nonlinear Fuzzy Approximation of A Mixed Type ACQFunctional Equation Via Fixed Point Alternative, Mathematical Sciences, 2012. 6:54 (ISC).
69. H. Azadi Kenary, A.R. Zohdi and Madjid Eshaghi Gordji, Fixed points and stability for quartic mappings in beta- left Banach modules on Banach algebras, Acta Mathematica Scientia, 2013,33B(4):1113–1118 (ISI).
70. H. Azadi Kenary, C. Park and D.Y. Shin, Orthogonal stability of an additive functional equation in Banach modules over C*-algebra, J. Comp. Appl. Anal. Vol 9, No. 21, 2012(ISI).
71. H. Azadi Kenary , M. Ghirati and Y.J. Cho, Hyers-Ulam-Rassias approximation of cubic mappings in various normed spaces: Direct and fixed point methods, J. Nonlinear Analysis and Applications(ISC)(accepted)
72. H. Azadi Kenary, M. Ghirati, C. Park and M. Eshaghi Gordji, Homomorphisms and derivations in induced fuzzy C*-algebras, JIA, 2013, 2013:88.(ISI)
73. H. Azadi Kenary and Th.M. Rassias, Non-Archimedean Hyers-Ulam-Rassias approximation of the partitioned functional equations, Appl. Comput. Math., V.12, N.1, 2013, pp.76-90 (ISI)
74. H.R. Goudarzi, H. Azadi Kenary and C. Park, Common fixed point theorems for multimaps in locally convex spaces and some applications, Fixed Point Theory and Applications 2013, 2013:37 (ISI).
75. Feysal Hassani, Ali Ebadian, madjid Eshaghi Gordji and Hassan Azadi Kenary, Nearly n-Homomorphisms and n-Derivations in Fuzzy Ternary Banach Algebras, JIA, 2013, 2013:71 (ISI).
76. M. Madadian, A Ebadian, M Eshaghi Gordji, H Azadi Kenary, Approximate homomorphisms and derivations on random Banach algebras, Journal of Inequalities and Applications 2012, 2012:157(ISI).
77. Hassan Azadi Kenary, John M. Rassias and M. Eshaghi Gordji, On the Generalized Hyers-Ulam Stability of Quartic Mappings in Non-Archimedean Banach Spaces, J. Math. Inequalities(ISI)(in press).
78. M.H. Eghtesadifard, D.Y. Shin, H. Azadi Kenary and N. Sahami, Fixed Point and Approximately Composite Functional Equations in Non-Archimedean Normed Spaces, IJPAM, Vol. 95, No. 1, 2014, 13-22 .
79. C. Park, H. Azadi Kenary and N. Sahami, Non-Archimedean and random
HUR-approximation of a Cauchy-Jensen additive mapping, Journal of Inequalities and Applications 2014, 2014:209(ISI).
80. D.Y. Shin, H. Azadi Kenary and N. Sahami, Direct Method and RN-Approximately Functional Equations, IJPAM, Vol. 95 ,No. 1, 2014, 39-44.
81. S.Y. Kan1, S.W. Kim, D.H. Lee, B.J. Son, C. Park and H. Azadi Kenary, Orthogonal stability of additive-quartic functional equation in non-Archimedean spaces, J. Nonlinear Anal. Appl., Volume 2012, Year 2012 Article ID jnaa-00123, 14 Pages(ISC).
82. D.Y. Shin, H. Azadi Kenary and N. Sahami, Approximately Additive Functional Equation in NAB-Spaces: a direct method, IJPAM, Vol. 95, No. 1 2014, 31-38.
83. S.Y. Jang, C. Park and H. Azadi Kenary, Fixed points and fuzzy stability of functional equations related to inner product, J. Nonlinear Anal. Appl., Volume 2012, Year 2012 Article ID jnaa-00109, 15 Pages(ISC).
84. D.Y. Shin, H. Azadi Kenary and N.Sahami, RN Hyers-Ulam-Rassias stability of functional equations: a direct method, IJPAM, Vol. 95, No. 1, 2014, 23-29
85. H. Azadi Kenary, Direct method and approximation of the reciprocal difference functional equation in various normed spaces, Annals of the Alexandru Ioan Cuza University – Mathematics, DOI: 10.1515/aicu-2015-0002 (ISI).
86. B. Yousefi, A. Yadegarnejad, H. Azadi Kenary and C. Park, Equivalence of semistability of Picard, Mann, Krasnoselskij and Ishikawa iterations, Fixed Point Theory and Applications 2014, 2014:5(ISI).
87. E. Sorouri, F. Tavakkoli, M. Eshaghi, H. Azadi kenary and Y. W. Lee, Ternary Homomorphisms and Ternary Derivations in Fuzzy Ternarry Banach Algebras; A Fixed Point Approach, Discrete Dynamics in Nature and Society,(in press) (ISI).
88. A. Ebadian, H. Azadi Kenary, M. Eshaghi Gordji, B. Alizadeh, On The HUR-approximately ternary cubic higher derivations, AAA(in press)(ISI).
89. H. Azadi Kenary, A. Toorani and A. Heidarzadegan, Fixed point approach to the Hyers-Ulam-Rassias stability of homomorphisms and derivations on non-Archimedean random Lie C*-algebras, Caspian J. Math. Sci.
90. H. Azadi Kenary, Th.M. Rassias, Hyers-Ulam-Rassias approximation of a Cauchy-Jensen additive mapping in VNSS, Discrete Dynamics in Nature and Society,(in press) (ISI).
91. H. Azadi Kenary and M.S. Shiri, Approximation of an additive mapping in various normed spaces, Bull. Iranian. Math. Soc.(in press)(ISI).
92. H. Azadi Kenary, M.H. Eghtesadi and N. Sahami, On the non-Archimedean and random approximately general additive mappings: direct and fixed point methods, Filomat(in press)(ISI).
Book Chapters
1. Nonlinear Analysis: Stability, Approximations and Inequalities, P. Pardalos, H.M. Sirvastava and P. Georgiev, Springer-Verlag, New York, USA